×

zbMATH — the first resource for mathematics

Domaines bornés homogènes et orbites de groupes de transformations affines. (French) Zbl 0144.34002

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] CARTAN (Élie) . - Sur les domaines bornés homogènes de l’espace de n variables complexes , Abh. math. Sem. Univ. Hamburg, t. 11, 1936 , p. 110-162. Zbl 0011.12302 | JFM 61.0370.03 · Zbl 0011.12302 · doi:10.1007/BF02940719 · www.emis.de
[2] KOECHER (Max) - Positivitätsbereiche im Rn , Amer. J. Math., t. 79, 1957 , p. 575-596. Zbl 0078.01205 · Zbl 0078.01205 · doi:10.2307/2372563
[3] KOECHER (Max) . - Die Geodätischen von Positivitätsbereichen , Math. Ann., t. 135, 1958 , p. 192-202. Zbl 0083.07202 · Zbl 0083.07202 · doi:10.1007/BF01351796 · eudml:160611
[4] KOECHER (Max) . - Analysis in reellen Jordan Algebren , Nachr. Akad. Wiss. Götingen, Math.-phys. Kl., 1958 , p. 67-74. MR 20 #3900 | Zbl 0083.02701 · Zbl 0083.02701
[5] KOSZUL (Jean-Louis) . - Sur la forme hermitienne canonique des espaces homogènes complexes , Can. J. Math., t. 7, 1955 , p. 562-576. MR 17,1109a | Zbl 0066.16104 · Zbl 0066.16104 · doi:10.4153/CJM-1955-061-3
[6] PJATECKIJ-ŠAPIRO (I. I) . - Sur un problème de É. Cartan (en russe) , Doklady Akad. Nauk S. S. S. R., nouv. série, t. 124, 1959 , p. 272-273.
[7] PJATECKIJ-ŠAPIRO (I. I.) . - Géométrie des domaines homogènes et théorie des fonctions automorphes : solution d’un problème de É. Cartan (en russe) , Uspekhi mat. Nauh, t. 14, 1959 , p. 190-192.
[8] ROTHAUS (Oscar S.) . - Domains of positivy , Abh. math. Sem. Univ. Hamburg, t. 24, 1960 , p. 189-235. Zbl 0096.27903 · Zbl 0096.27903 · doi:10.1007/BF02942030
[9] VINBERG (E. B.) . - Cônes homogènes (en russe) , Doklady Akad. Nauk S.S.S.R., nouv. série, t. 135, 1960 , p. 9-12. MR 25 #5077 | Zbl 0143.05203 · Zbl 0143.05203
[10] WEIL (André) . - Introduction à l’étude des variétés kählériennes . - Paris Hermann, 1958 (Act. scient. et ind., n^\circ 1267 ; Publ. Inst. Math. Univ. Nancago, n^\circ 6). Zbl 0137.41103 · Zbl 0137.41103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.